# SDR AALA20160713018

- Difficulty date: July 6, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 19,556 hours, 7,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SHIELD ASSEMBLY AT APPROXIMATELY RBL 20 BETWEEN BS 767 AND 794.25 IS CORRODED. REMOVED AND REPLACED THE SHEILD ASSEMBLY IAW DRAWING 146A0081 AND AARD 51-00-05-1.
